`a`
Related Articles
1

Global regularity for a model of Navier-Stokes equations with logarithmic sub-dissipation

Kinetic and Related Models  Volume 11, Issue 1, Pages : 179 - 190, 2017

Shuguang Shao - (email), Shu Wang - (email), Wen-Qing Xu - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic stability of stationary solutions for magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3435 - 3465, 2017

Zhong Tan - (email), Leilei Tong - (email)

 Abstract       References       Full Text      Related Articles

3

Initial boundary value problem for two-dimensional viscous Boussinesq equations for MHD convection

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1591 - 1611, 2016

Dongfen Bian - (email)

 Abstract       References       Full Text      Related Articles

4

On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5801 - 5815, 2016

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

5

On the initial boundary value problem for certain 2D MHD-$\alpha$ equations without velocity viscosity

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1179 - 1191, 2016

Jitao Liu - (email)

 Abstract       References       Full Text      Related Articles

6

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1865 - 1884, 2015

Xiaoping Zhai - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

7

Note on global regularity of 3D generalized magnetohydrodynamic-$\alpha$ model with zero diffusivity

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 585 - 595, 2014

Xiaojing Xu - (email), Zhuan Ye - (email)

 Abstract       References       Full Text      Related Articles

8

Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2193 - 2207, 2014

Kazuo Yamazaki - (email)

 Abstract       References       Full Text      Related Articles

9

Global strong solution to the initial-boundary value problem of a 2-D Kazhikhov-Smagulov type model

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 917 - 923, 2014

Xiaoyun Cai - (email), Liangwen Liao - (email), Yongzhong Sun - (email)

 Abstract       References       Full Text      Related Articles

10

Regularity criteria for the 3D MHD equations via partial derivatives. II

Kinetic and Related Models  Volume 7, Issue 2, Pages : 291 - 304, 2014

Xuanji Jia - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

11

Logarithmically improved criteria for Euler and Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2715 - 2719, 2013

Yi Zhou - (email), Zhen Lei - (email)

 Abstract       References       Full Text      Related Articles

12

Regularity criteria for the 3D MHD equations via partial derivatives

Kinetic and Related Models  Volume 5, Issue 3, Pages : 505 - 516, 2012

Xuanji Jia - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

13

Regularity criteria in weak spaces in terms of the pressure to the MHD equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1335 - 1343, 2011

Tomoyuki Suzuki - (email)

 Abstract       Full Text      Related Articles      

14

Global wellposedness for a transport equation with super-critial dissipation

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 653 - 665, 2010

Xumin Gu - (email)

 Abstract       References       Full Text      Related Articles

15

On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 603 - 627, 2010

Adam Larios - (email), E. S. Titi - (email)

 Abstract       Full Text      Related Articles

16

Sufficient conditions for the regularity to the 3D Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1141 - 1151, 2009

Chongsheng Cao - (email)

 Abstract       Full Text      Related Articles

17

Critical thresholds in a quasilinear hyperbolic model of blood flow

Networks and Heterogeneous Media  Volume 4, Issue 3, Pages : 527 - 536, 2009

Tong Li - (email), Sunčica Čanić - (email)

 Abstract       Full Text      Related Articles

18

Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha$-MHD model

Kinetic and Related Models  Volume 2, Issue 2, Pages : 293 - 305, 2009

Jishan Fan - (email), Tohru Ozawa - (email)

 Abstract       Full Text      Related Articles

19

Critical thresholds in a relaxation system with resonance of characteristic speeds

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 511 - 521, 2009

Tong Li - (email), Hailiang Liu - (email)

 Abstract       Full Text      Related Articles

20

On global regularity of incompressible Navier-Stokes equations in $\mathbf R^3$

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 1067 - 1072, 2009

Keyan Wang - (email)

 Abstract       Full Text      Related Articles

21

Remarks on regularities for the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 881 - 886, 2005

Yong Zhou - (email)

 Abstract       Full Text      Related Articles

22

Regularity results for weak solutions of the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 543 - 556, 2003

Jiahong Wu - (email)

 Abstract       Full Text      Related Articles